×

Nonlinear self-adjoint classification of a Burgers-KdV family of equations. (English) Zbl 1474.35570

Summary: The concepts of strictly, quasi, weak, and nonlinearly self-adjoint differential equations are revisited. A nonlinear self-adjoint classification of a class of equations with second and third order is carried out.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
35A30 Geometric theory, characteristics, transformations in context of PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ibragimov, N. H., A new conservation theorem, Journal of Mathematical Analysis and Applications, 333, 1, 311-328 (2007) · Zbl 1160.35008 · doi:10.1016/j.jmaa.2006.10.078
[2] Ibragimov, N. H., Integrating factors, adjoint equations and Lagrangians, Journal of Mathematical Analysis and Applications, 318, 2, 742-757 (2006) · Zbl 1102.34002 · doi:10.1016/j.jmaa.2005.11.012
[3] Ibragimov, N. H., Nonlinear self-adjointness and conservation laws, Journal of Physics A: Mathematical and Theoretical, 44 (2011) · Zbl 1270.35031 · doi:10.1088/1751-8113/44/43/432002
[4] Ibragimov, N. H., Nonlinear self-adjointness in constructing conservation laws, Archives of ALGA, 7/8, 1-90 (2011)
[5] Atherton, R. W.; Homsy, G. M., On the existence and formulation of variational principles for nonlinear differential equations, Stuides in Applied Mathematics, 54, 1, 31-60 (1975) · Zbl 0322.49019
[6] Gandarias, M. L., Weak self-adjoint differential equations, Journal of Physics A: Mathematical and Theoretical, 44, 26 (2011) · Zbl 1223.35203 · doi:10.1088/1751-8113/44/26/262001
[7] Bruzón, M. S.; Gandarias, M. L.; Ibragimov, N. H., Self-adjoint sub-classes of generalized thin film equations, Journal of Mathematical Analysis and Applications, 357, 1, 307-313 (2009) · Zbl 1170.35439 · doi:10.1016/j.jmaa.2009.04.028
[8] Freire, I. L., Self-adjoint sub-classes of third and fourth-order evolution equations, Applied Mathematics and Computation, 217, 22, 9467-9473 (2011) · Zbl 1219.35048 · doi:10.1016/j.amc.2011.04.041
[9] Gandarias, M. L.; Redondo, M.; Bruzón, M. S., Some weak self-adjoint Hamilton-Jacobi-Bellman equations arising in financial mathematics, Nonlinear Analysis. Real World Applications, 13, 1, 340-347 (2012) · Zbl 1238.35048 · doi:10.1016/j.nonrwa.2011.07.041
[10] Gandarias, M. L.; Bruzón, M. S., Some conservation laws for a forced KdV equation, Nonlinear Analysis. Real World Applications, 13, 6, 2692-2700 (2012) · Zbl 1268.35106 · doi:10.1016/j.nonrwa.2012.03.013
[11] Gandarias, M. L., Weak self-adjointness and conservation laws for a porous medium equation, Communications in Nonlinear Science and Numerical Simulation, 17, 6, 2342-2349 (2012) · Zbl 1335.35117 · doi:10.1016/j.cnsns.2011.10.020
[12] Johnpillai, A. G.; Khalique, C. M., Conservation laws of KdV equation with time dependent coefficients, Communications in Nonlinear Science and Numerical Simulation, 16, 8, 3081-3089 (2011) · Zbl 1219.35236 · doi:10.1016/j.cnsns.2010.10.031
[13] Gandarias, M. L.; Bruzón, M. S., Conservation laws for a class of quasi self-adjoint third order equations, Applied Mathematics and Computation, 219, 2, 668-678 (2012) · Zbl 1302.35250 · doi:10.1016/j.amc.2012.06.059
[14] Torrisi, M.; Tracinà, R., Quasi self-adjointness of a class of third order nonlinear dispersive equations, Nonlinear Analysis. Real World Applications, 14, 3, 1496-1502 (2013) · Zbl 1261.35131 · doi:10.1016/j.nonrwa.2012.10.013
[15] Freire, I. L.; Santos Sampaio, J. C., On the nonlinear self-adjointness and local conservation laws for a class of evolution equations unifying many models, Communications in Nonlinear Science and Numerical Simulation, 19, 2, 350-360 (2014) · Zbl 1344.35005 · doi:10.1016/j.cnsns.2013.06.010
[16] Freire, I. L.; Sampaio, J. C. S., Nonlinear self-adjointness of a generalized fifth-order KdV equation, Journal of Physics A: Mathematical and Theoretical, 45, 3 (2012) · Zbl 1234.35221 · doi:10.1088/1751-8113/45/3/032001
[17] Freire, I. L., New classes of nonlinearly self-adjoint evolution equations of third- and fifth-order, Communications in Nonlinear Science and Numerical Simulation, 18, 3, 493-499 (2013) · Zbl 1286.35075 · doi:10.1016/j.cnsns.2012.08.022
[18] Freire, I. L.; Sampaio, J. C. S., A review on some results on local conservation laws for certain evolution equations, TEMA. Tendências em Matemática Aplicada e Computacional, 14, 1, 109-118 (2013) · doi:10.5540/tema.2013.014.01.0109
[19] Freire, I. L., Conservation laws for self-adjoint first-order evolution equation, Journal of Nonlinear Mathematical Physics, 18, 2, 279-290 (2011) · Zbl 1219.35228 · doi:10.1142/S1402925111001453
[20] Freire, I. L., New conservation laws for inviscid Burgers equation, Computational & Applied Mathematics, 31, 3, 559-567 (2012) · Zbl 1263.76057 · doi:10.1590/S1807-03022012000300007
[21] Abdulwahhab, M. A., Conservation laws of inviscid Burgers equation with nonlinear damping, Communications in Nonlinear Science and Numerical Simulation, 19, 6, 1729-1741 (2014) · Zbl 1457.35051 · doi:10.1016/j.cnsns.2013.10.011
[22] Ibragimov, N. H.; Torrisi, M.; Tracinà, R., Self-adjointness and conservation laws of a generalized Burgers equation, Journal of Physics A: Mathematical and Theoretical, 44, 14 (2011) · Zbl 1216.35115 · doi:10.1088/1751-8113/44/14/145201
[23] Bozhkov, Y.; Dimas, S.; Ibragimov, N. H., Conservation laws for a coupled variable-coefficient modified Korteweg-de Vries system in a two-layer fluid model, Communications in Nonlinear Science and Numerical Simulation, 18, 5, 1127-1135 (2013) · Zbl 1261.35127 · doi:10.1016/j.cnsns.2012.09.015
[24] Ibragimov, N. H.; Torrisi, M.; Tracinà, R., Quasi self-adjoint nonlinear wave equations, Journal of Physics A: Mathematical and Theoretical, 43, 44 (2010) · Zbl 1206.35174 · doi:10.1088/1751-8113/43/44/442001
[25] Wang, Y.; Wei, L., Self-adjointness, symmetries, and conservation laws for a class of wave equations incorporating dissipation, Abstract and Applied Analysis, 2013 (2013) · Zbl 1275.35016 · doi:10.1155/2013/407908
[26] Avdonina, E. D.; Ibragimov, N. H., Conservation laws of anisotropic heat equations, Archives of ALGA, 9, 13-22 (2012)
[27] Avdonina, E. D.; Ibragimov, N. H., Conservation laws and exact solutions for nonlinear diffusion in anisotropic media, Communications in Nonlinear Science and Numerical Simulation, 18, 10, 2595-2603 (2013) · Zbl 1306.35003 · doi:10.1016/j.cnsns.2013.02.009
[28] Bozhkov, Y.; Silva, K. A. A., Nonlinear self-adjointness of a 2D generalized second order evolution equation, Nonlinear Analysis. Theory, Methods & Applications A, 75, 13, 5069-5078 (2012) · Zbl 1246.35084 · doi:10.1016/j.na.2012.04.023
[29] Bozhkov, Y.; Dimas, S., Group classification and conservation laws for a two-dimensional generalized Kuramoto-Sivashinsky equation, Nonlinear Analysis. Theory, Methods & Applications A, 84, 117-135 (2013) · Zbl 1278.76097 · doi:10.1016/j.na.2013.02.010
[30] Tracinà, R., On the nonlinear self-adjointness of the Zakharov-Kuznetsov equation, Communications in Nonlinear Science and Numerical Simulation, 19, 2, 377-382 (2014) · Zbl 1344.35128 · doi:10.1016/j.cnsns.2013.06.014
[31] Gazeau, J.-P.; Winternitz, P., Symmetries of variable coefficient Korteweg-de Vries equations, Journal of Mathematical Physics, 33, 12, 4087-4102 (1992) · Zbl 0767.35077 · doi:10.1063/1.529807
[32] Güngör, F.; Lahno, V. I.; Zhdanov, R. Z., Symmetry classification of KdV-type nonlinear evolution equations, Journal of Mathematical Physics, 45, 6, 2280-2313 (2004) · Zbl 1071.35112 · doi:10.1063/1.1737811
[33] Freire, I. L.; Sampaio, J. C. S., Conservation laws for a Burgers-KdV family of equations
[34] Bluman, G. W.; Anco, S. C., Symmetry and Integration Methods for Differential Equations, x+419 (2002), New York, NY, USA: Springer, New York, NY, USA · Zbl 1013.34004
[35] Bluman, G. W.; Kumei, S., Symmetries and Differential Equations. Symmetries and Differential Equations, Applied Mathematical Sciences, 81, xiv+412 (1989), New York, NY, USA: Springer, New York, NY, USA · Zbl 0698.35001
[36] Ibragimov, N. H., Transformation Groups Applied to Mathematical Physics. Transformation Groups Applied to Mathematical Physics, Mathematics and its Applications (Soviet Series), xv+394 (1985), Dordrecht, The Netherlands: D. Reidel Publishing, Dordrecht, The Netherlands · Zbl 0558.53040
[37] Olver, P. J., Applications of Lie Groups to Differential Equations, xxvi+497 (1986), New York, NY, USA: Springer, New York, NY, USA · Zbl 0588.22001 · doi:10.1007/978-1-4684-0274-2
[38] Olver, P. J., Conservation laws and null divergences, Mathematical Proceedings of the Cambridge Philosophical Society, 94, 3, 529-540 (1983) · Zbl 0556.35021 · doi:10.1017/S030500410000092X
[39] Olver, P. J., Conservation laws of free boundary problems and the classification of conservation laws for water waves, Transactions of the American Mathematical Society, 277, 1, 353-380 (1983) · Zbl 0519.76015 · doi:10.2307/1999361
[40] Popovych, R. O.; Samoilenko, A. M., Local conservation laws of second-order evolution equations, Journal of Physics A: Mathematical and Theoretical, 41, 36 (2008) · Zbl 1146.37039 · doi:10.1088/1751-8113/41/36/362002
[41] Popovych, R. O.; Sergyeyev, A., Conservation laws and normal forms of evolution equations, Physics Letters A, 374, 22, 2210-2217 (2010) · Zbl 1237.35142 · doi:10.1016/j.physleta.2010.03.033
[42] Vinogradov, A. M., Local symmetries and conservation laws, Acta Applicandae Mathematicae, 2, 1, 21-78 (1984) · Zbl 0534.58005 · doi:10.1007/BF01405491
[43] Ibragimov, N. H., Quasi-self-adjoint differential equations, Archives of ALGA, 4, 55-60 (2007)
[44] Zhang, Z.-Y., Approximate nonlinear self-adjointness and approximate conservation laws, Journal of Physics A: Mathematical and Theoretical, 46, 15 (2013) · Zbl 1267.81155 · doi:10.1088/1751-8113/46/15/155203
[45] Alexandrova, A. A.; Ibragimov, N. H.; Lukashchuk, V. O., Group classification and conservation laws of nonlinear filtration equation with a small parameter, Communications in Nonlinear Science and Numerical Simulation, 19, 2, 364-370 (2014) · Zbl 1344.35087 · doi:10.1016/j.cnsns.2013.06.012
[46] Lukashchulk, S. Yu., Constructing of conservation laws for fractional differential equations
[47] da Silva, P. L.; Freire, I. L., Strict self-adjointness and shallow water models
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.